Gabapentin side effects?
I am a regular on the Mayo Board! I don't know what I would do without it! Our doctors don't want to discuss openly the things about illnesses and side effets of drugs and other things. Anyway, my question to all of you is Gabapentin and it's side effects. I have been on it now for 6 months. My doctor raised me from 100mg. to now I am on 400mg. three times a day.
The problem is my tiredness! I happen to be in a friends office yesterday and she was taking some medicine. She said she was taking Gabapentin. I asked why and she said she had, had shingles back when and it still helped with the pain. I know the drug is percribed for many things that is why I take it for my issues.
I told her I had been taking it for about 6 months. She asked if I had been tired all the time, just out of the Blue. OF COURSE I SAID YES! She said it took her a year before she got out of the tiredness.
Let me know if any of you have experienced the same thing. Also let me know at what dosage you may be on? I know this is all confidential!
Again Thanks to The Mayo Clinic and Everyone who is kind enough to be open with their lives!